PhD, Mathematics, Texas Tech University, 1979
MS, Mathematics, New Mexico State University, 1974
MS, Mathematics, American University of Beirut, 1972
BS, Ain Shams University, 1967
Professional Interests: Statistics
Professional Activities: American Statistical Association (ASA) American Society of Quality (ASQ)
Mathematical Association of America (MAA)
Selected Recent Publications:
Haghighi, A. M. and Shayib, M. A. (2010). Shrinkage Estimators for Calculating Reliability, Weibull case, Journal of Applied Statistical Science (JASS), Vol. 17, No.2, 219-233.
Estimation procedures and prediction intervals, Statistical Computation and Simulation 70 (2001), pp. 123-134.
Haghighi, A. M. and Shayib, M. A. (2010). Reliability Computation Using Logistic and Extreme Value Distributions, International Journal of Statistics and Economics, formerly known as the “Bulletin of Statistics and Economics, Vol. 4, No. S10, 55-73.
Musa, S. M., Opara, E.U., Shayib, M.A. and El-Aasser, M. A. (2010). Statistical Analysis of VoDSL for the Efficiency of Listening Quality of 640k/640k, Journal of International Technology and Information Management, Vol. 19, No. 1, 97-110.
The extreme residuals in Gamma regression (with D. H. Young), Commun. Statist.-Theory Meth. 20 (1991), pp. 561-577.
Shayib, M. A. and Haghighi, A. M. (2011). An Estimation of Reliability: Case of one-Parameter Burr Type X Distribution, International Journal of Statistics and Economics, (Formerly known as the “Bulletin of Statistics and Economics), Vol. 6, No. S11, 1-19.
Publications in International Conferences
Haghighi, A. M. and Shayib, M. A. (2007). Preferred Distribution Function for Estimating P(Y<X), ASA, JSM Proceedings, Salt Lake City, Utah, July 29-Aug 2.
Shayib, M. A. and Haghighi, A. M. (2009). Shrinkage Estimators for Calculating Reliability, Burr TypeCase, ASA, JSM Abstracts, Washington DC, Aug. 2-6.
Shayib, M. A. and Haghighi, A. M. (2010). Conditional Moments of R = P(Y<X) for one parameter distributions, ASA, JSM Abstracts, Vancouver, BC,Canada, July 31- Aug. 5.
Shayib, M. A. and Haghighi, A. M. (2011). Calculating the Moments of the Reliability R = P(Y<X) as a Random Variable Under Different Distributions, Challenges in Statistics and Operations Research Conference, CSOR, University of Kuwait, Kuwait, March 8-10.
Publications in American Mathematical Monthly
Shayib, M. A. (2009). A Product for Gamma Function, MAA, 11426.
Mohammed A. Shayib
Associate Professor, Dept. of Mathematics
Prairie View A&M University
P. O. Box 519-MS 2225
Prairie View, TX 77446-0519
2003-2009 PRAIRIE VIEW A & M UNIVERSITY - ALL RIGHTS RESERVED
P.O. Box 519 - Prairie View, Texas - 77446-0519
FM 1098 Rd & University Dr, Prairie View, TX 77446
University Operator: (936) 261-3311
Best viewed with IE 7.x+ or FireFox 3.x+